# SDR SWIA201438909

- Difficulty date: July 10, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 19,057 hours, 21,322 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Condition: Failed
- Location: Parking Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PARK BRAKE SHUTOFF VALVE CAUTION IN FLIGHT.  RAN QRH NO CHANGE. RETURNED TO FIELD.  R & R PARKING BRAKE SHUTOFF VALVE IAW AMM.  OPS CHECKED GOOD.
